# SDR LOMA2014FA0000688

- Difficulty date: November 25, 2014
- Submitted: December 4, 2014
- Operation: General aviation
- Aircraft: N807MM
- Make and model: Cndair CL6002A12
- Aircraft serial: 3014
- Aircraft time: 9,621 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895903
- Condition: Leaking
- Location: E/E Bay
- Part time: 9,621 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT 10TH STAGE WARNING LIGHT CAM ON DURING DECENT.
